# SDR DL73K000747

- Difficulty date: April 18, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 37,739 hours, 30,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6075103
- Part serial: 02462241
- Condition: Noisy
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUDIBLE RUMBLE WHEN ADDING POWER AS A/C POSITIONED RUNWAY.  CYCLED ENGINE BLEEDS AND RUMBLE STOPPED.  ON CLIMBOUT RUMBLE RETURNED AT CLIMB POWER.  RUMBLE DIDN''T RETURN DURING DESCENT APPROACH AND LANDING.  NO FLIGHT CONTROL PROBLEMS.  INSPECTED A/C VISUALLY, NO FAULTS NOTED.  INSPECTED 01-02 ENG INTAKES AND EXHAUST.  OPENED AND INSPECTED BOTH ACM COMPARTMENTS, INSPECTED WATER SEPARATORS.  REMOVED AND REPLACED L/R 35 DEGREE VALVES AND RT CONTROLLER.  PERFORMED ENG RUN AND BLEED SYS CK OUT PER PFHB.  ALL CKS NORMAL.
